| Model Number |
CR2 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer¿s device at the product assessment center (pac) and observed that the device will not turn on when the lid is opened.The cause of the reported issue was isolated to the reed switch sw5, but further root cause is undetermined.The customer will receive a replacement device.The customer's device was archived by stryker.
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.During evaluation stryker observed that the device will not turn on when the lid is opened.In this state the device may not be able to deliver defibrillation therapy, if needed. there was no patient use associated with the reported event.